Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Xiaonan Ma and George Marinescu
Title: Holomorphic Morse inequalities and Bergman kernels
Additional book information: Progress in Mathematics, 254, Birkhäuser Verlag, Basel, 2007, xiv+422 pp., ISBN 978-3-7643-8096-0, US$79.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Steve Zelditch
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland, 21218
Email: zelditch@math.jhu.edu
Journal: Bull. Amer. Math. Soc. 46 (2009), 349-361
DOI: http://dx.doi.org/10.1090/S0273-0979-08-01224-X
Published electronically: October 14, 2008
Additional Notes: Research partially supported by NSF grant DMS-0603850.
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.